I'm hoping someone will have some suggestion. I have an 18 year old son who is caring, thoughtful, helpful. He is on 30 mg XL off adderall and 300mg of Wellbutrin. The problem is he lashes out towards me with so much anger. I'm trying to understand what is going on. Is it the medication ? I've brought it up to his Dr. and all we get is a dose adjustment. I'm so tired of having to deal with him when he gets angry.
Hi - I have an 18 year old son and while he is not on medication (his choice) he is also ADHD, is caring, thoughtful and helpful. He was angry most of his high school years and I could not understand why. He told me this past summer that he was going to figure it all out and he did. He told me he never addressed his feelings even though we had taken him to counselors his heart was full of hurt, unforgiveness and anger. We had some consecutive tragedies in our family and he felt like he needed to be strong for me and my husband so that we had some normalcy in our lives and we attempted to do the same for him! He is at college now and four hours from us and texts and calls and seems to have acclimated well. In an attempt to shelter him, I encouraged activity and sports and he kept busy but never dealt with his feelings because I did not deal with mine. This caused much anxiety for all of us. Not sure if any of this applies...good luck to you.
I have noticed that when adderall xl is wearing off that I get super irritable as well. I had tried wellbutrin in the past, and you need to be very punctual with taking it, or it can make you crabby/angry as you need to keep a consistant dose in your system.
Hello, Thanx for the info. I recently noticed if he didn't stay on top of his meds thats when he was full of anger. I help him stay on top of time and he is so diffrent. We are always joking and laughing complete turn around. Thanx for ur time.